# SDR IPXA2024021663527

- Difficulty date: January 10, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Deformed
- Location: Bs 1661 Rbl78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CARGO COMP. CEILING AREA HAS DEFORMED HAT CHANNEL LOCATED AT STA 1661/RBL78. (015-105) APPLIED PRIMER, TOPCOAT, AND INSTALLED NEW HAT CHANNEL AT CENTR CARGO COMP. CEILING AREA, STA 1661/RBL78 IAW DWG # AFA7991, SRM 51-35-01, AND AMM 51-21-00
